RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 9, Issue 3  


On the security properties of Russian standardized elliptic curves
E. K. Alekseev, V. D. Nikolaev, S. V. Smyshlyaev
5
On the use of conjugacy of substitutions in determining the key in Feistel networks
A. A. Dmukh
33
New estimates for the variational distance between two distributions of a sample
A. M. Zubkov
45
Periodic properties of multidimensional polynomial generator over the Galois ring. I
O. A. Kozlitin
61
On the sets of images of $k$-fold iteration of uniform random mapping
V. O. Mironkin, V. G. Mikhailov
99
Permutation homomorphisms of block ciphers and ${\otimes _{\mathbf{W}}}$-Markovian property
B. A. Pogorelov, M. A. Pudovkina
109
Minimal consistent systems of local probabilistic relations for AES-like ciphers
V. A. Fedchenko
127
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018